# SDR AALA202106249004

- Difficulty date: June 23, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N992NN
- Make and model: Boeing 737823
- Aircraft serial: 31244
- Aircraft time: 14,271 hours, 5,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LAVATORY A EXIT LIGHT NEXT TO THE L1 DOOR IS CRACKED. REMOVED AND REPLACED LAVATORY A EXIT LIGHT PER BOEING 737NG AMM 33-51-01-960-802.
